Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Does meth, k 4's. Hand 3 times big ,red. Has hep c,staph,copd. Taking amoxicillin. Treatments?

i just heard a friend of mine is not doing well. sad to say, he's been a junkie since he was 14 and there really isnt any veins left in his arms. he does meth and k 4's. not together i don't think. his roomate came by tonight and told me two days ago he missed and his hand is 3 times as big as it was and red. the guy didn't know which of the drugs he was using. he has hep c and has had staph. they have been putting ice packs on it but all he does is moans saying it hurts. i'm scared for him. his roomate asked for epson salt so i gave that to him to take to him. he is trying to get help cause he also has copd. is there anything that can be done to draw out the poison like a raw potatoe or something like that? he has been taking 500 mg of amoxicillin. please help with a solution. i don't want to see him be a junkie no more but right now i don't want him to get staph or worse. thank you for any help i can pass along. i'm glad i am not a needle user. to me, there are to many things that can go wrong. also he is a 43 yr old white male.
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns for your friend. I also think that it has been very traumatizing for you to watch your friend go through all this and I am sure you empathize with the situation very well. I would ask you to report your friend to social services. Though this may be the worst for your relationship with him, believe that you are not going to benefit by not having him reported. I also believe that you would be doing your friend a huge favor. I hope this helps.

Take care and have a lovely day!
Answered: Thu, 16 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor